Nancy replica Increased risk of heart muscle inflammation linked with mRNA vaccines bitterroot online yard sale

ByElle Pop

Nancy replica Increased risk of heart muscle inflammation linked with mRNA vaccines bitterroot online yard sale

Increased risk of heart muscle inflammation linked with mRNA vaccines Photo by Errol McGihon /Postmedia Article content An increased risk of heart muscle inflammation, especially in young men, is emerging as the latest rare, but serious, adverse event linked to COVID 19 vaccination. A report linking Pfizer vaccine to myocarditis in young men is raising concerns within the medical community and among parents. Israeli researchers reported this week that between one in 3,000 and one in 6,000 men between the ages of 16 and 24 had developed myocarditis, or heart muscle inflammation, after receiving both doses of the Pfizer COVID 19 vaccine there. Most cases were mild. The general rate of myocarditis in the population is between one in replica ladies hermes belt 10,000 and one in 20,000. The rate reported among young men in Israel was 25 times higher. The Israeli report was the first extensive study linking rare cases of heart inflammation to COVID 19 vaccination, but cases have also been reported in other parts of the world. Article content Still, a leading Ottawa specialist in myocarditis says he has seen two cases in recent months that he believes were linked to vaccination. Dr. Peter Liu, cardiologist and chief scientific officer at the University of Ottawa Heart Institute, says the cases are still under investigation but he believes they were connected with mRNA COVID 19 vaccines. One was a health professional who was completely healthy and developed severe symptoms of myocarditis four days after receiving a Pfizer vaccine, he said. That patient and another one referred to him recovered. “One can never be sure, but it is more than coincidental.” Liu said, especially since significant numbers of cases are being tracked around the world. “We are learning more about this every day.”Story continues below This advertisement has not loaded yet, but your article continues below. Article content As Canada begins rolling out second doses of vaccines and vaccinating more young people, health care providers and parents are asking questions about risks from vaccination, especially for younger men. Higher rates of myocarditis have been associated with both Pfizer, more commonly after a second dose, and Moderna. Cases involving Moderna, also an mRNA based vaccine, are being investigated in the United States. Israel, which was among the fastest countries in the world to vaccinate the majority of its population, used Pfizer. This advertisement has not loaded yet, but your article continues below. Article content “The medical community is very concerned and parents of young folks are very concerned.” Liu said cases of myocarditis linked to vaccination were still quite rare and had mainly been mild, although symptoms can persist, causing long term side effects in severe cases.

About the author

Elle Pop author

Leave a Reply